MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number PRI TUBING
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Flow or Under Infusion (2182); Failure to Deliver (2338)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the physician had difficulty assembling the anesthesia set due to the components were incompatible; "the male luer connector at the end of an extension tube did not open the valve on the female y-port".The customer stated that the trauma patient had a delay in critical medications due to the issue however the staff was able to connect the set after fixing the issue.It was later reported turns out to be a compatibility issue with icu medical¿s male luer lock being unable to engage the smart site y-port on bd¿s tubing sets.The physician was able to quickly determine the incompatibility and change the method of delivery.
 
Additional Manufacturer Narrative
Correction: d.4.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9221375
Report Number9616066-2019-02955
Device Sequence Number2157399
Product Code FPA
UDI-Device Identifier10885403232497
UDI-Public10885403232497
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRI TUBING
Device Catalogue NumberPRI TUBING
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON BD SET,ICU MEDICAL MALE LUER, TD (B)(6) 2019